Illinois Journal of Mathematics

On the anticenter of nilpotent groups

Wolfgang P. Kappe

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 12, Issue 4 (1968), 603-609.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053961

Digital Object Identifier
doi:10.1215/ijm/1256053961

Mathematical Reviews number (MathSciNet)
MR0237645

Zentralblatt MATH identifier
0172.02801

Subjects
Primary: 20.40

Citation

Kappe, Wolfgang P. On the anticenter of nilpotent groups. Illinois J. Math. 12 (1968), no. 4, 603--609. doi:10.1215/ijm/1256053961. https://projecteuclid.org/euclid.ijm/1256053961


Export citation